# SDR ASAA2024041049360

- Difficulty date: April 10, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT: RH TRANSITION PANEL HAS MULTIPLE SPOTS OF CORROSION FROM STATION 500D TO AFT BULKHEAD. CIRCLED IN RED GREASE PEN. GROUNDED - YES. REMOVED CORROSION. ORIGINAL THICKNESS .040, REMOVED .017, REMAINING .023. FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. FABRICATED NEW FWD R/H TRANSITION PANEL STA 500C 500L AND INSTALLED IAW B737-900 SRM 53-00-53-2R-5TOOLING- T8224KCAL DUE- 25/OCT/24.
